# SDR ASAA2019042529279

- Difficulty date: April 25, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 21,604 hours, 7,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION PANEL HAS CORROSION STA.727A TO 9" AFT OF STA 727I AS MARKED. GROUNDED - YES. REMOVED TRANSITION PANEL, FABBED NEW TRANSITION PANEL IAW SRM 53-00-53-2R-6. RECEIVED NEW PANEL PART BAC1496-377, 7075-T62, PO# 883991.2 ALODINED PANEL IAW SRM 51-20-01. PRIMED PANEL AIW SOPM 20-41-02. INSTALLED PANEL IAW SRM 53-00-53-2R-6. CIC APPLIED ON CUSTOMER CARD NUMBER N8153023.
